# SDR GTIA2024100438412

- Difficulty date: October 1, 2024
- Submitted: October 5, 2024
- Operation: Air carrier
- Aircraft: N925NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9407
- Aircraft time: 15,844 hours, 6,518 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 9000 FT F/A S REPORTED A BURNT RUBBER SMELL IN THE CABIN , WE ISOLATED PACK 2 AND THE SMELL DISSIPATED -PERFORMED TSM 05-00-00 FOR CAUSE OF ODOR , NO LEAKAGES NOTED FROM ENGINES OR APU NOTED , RIGHT PACK SUSPECTED AS CAUSE OF ODOR AFTER ISOLATION PROCEDURES , SEE LP 3628601-2 FOR MEL / DEATIVATION MOC 68056
